# SDR SWAA2021092219694

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,322 hours, 30,886 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION SUPPORT FITTING; LOWER OTBD (#3);INNER FACE HAS EVIDENCE OF CORROSION. ; / [01] REPAIRED PER. EA 1-A57-3246 REV. 14
